# SDR REXA2021012200029

- Difficulty date: January 14, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647S
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMINIDIRECTIONAL DOUBLER PN SH670-32364-7 CORRODED.  REPLACED TCAS DOUBLER AND OPERATIONS CHECKS GOOD, IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND AMM 54-43-00-710-801-A02.
